Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Twisted Whitehead products


Author: Howard J. Marcum
Journal: Proc. Amer. Math. Soc. 74 (1979), 358-362
MSC: Primary 55Q15
MathSciNet review: 524317
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By combining the Hopf construction and the Whitehead product map construction we introduce twisted Whitehead products and then extend several well-known properties of Whitehead products to the twisted situation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q15

Retrieve articles in all journals with MSC: 55Q15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0524317-4
PII: S 0002-9939(1979)0524317-4
Keywords: Whitehead product, Hopf construction, clutching function, fiberwise join
Article copyright: © Copyright 1979 American Mathematical Society